Banach Journal of Mathematical Analysis
- Banach J. Math. Anal.
- Volume 12, Number 3 (2018), 673-692.
Sharp weighted bounds for fractional integrals via the two-weight theory
We derive sharp weighted norm estimates for positive kernel operators on spaces of homogeneous type. Similar problems are studied for one-sided fractional integrals. Bounds of weighted norms are of mixed type. The problems are studied using the two-weight theory of positive kernel operators. As special cases, we derive sharp weighted estimates in terms of Muckenhoupt characteristics.
Banach J. Math. Anal., Volume 12, Number 3 (2018), 673-692.
Received: 9 October 2017
Accepted: 5 December 2017
First available in Project Euclid: 19 April 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Kokilashvili, Vakhtang; Meskhi, Alexander; Zaighum, Muhammad Asad. Sharp weighted bounds for fractional integrals via the two-weight theory. Banach J. Math. Anal. 12 (2018), no. 3, 673--692. doi:10.1215/17358787-2017-0063. https://projecteuclid.org/euclid.bjma/1524124813